# SDR 99UAL900205

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Engine: Pwa PW4090
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 568129115002
- Condition: Inoperative
- Location: Left
- Part time: 7,488 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABOUT 45 MIN AFTER DEPART (ORD-FRA) FLT CREW RECEIVED ADVISORY MSG,  FUEL PUMP L FWD INDICATING LEFT FORWARD (BOOST) FUEL PUMP OUTPUT PRESSURE LOW.  ETOPS RESTRICTIONS APPLIED PER MEL.  *S/D*  RELAY (L FWD FUEL BOOST PUMP SWITCH) IN P320 IS NOT IN THE COMMANDED POSITION.  TRIED TO RESET BY ACCOMPLISHING FIM 28-22 TASK 826, NO HELP.  MSG BECAME NOT ACTIVE BUT PUMP STILL INOPERATIVE.  CHECKED PHYSICALLY AND PUMP NOT OPERATING.  PERFORMED QUICK CHECK FOR ELECTRICAL POWER AT CONNECTOR AND FOUND AVAILABLE.  REPLACED LEFT FORWARD BOOST PUMP (P/N: 568-1-29115-002) AND PERFORMED OPS CHECKS PER AMM 28-22-05.
